# SDR ASAA2025040357091

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 6,013 hours, 1,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG88541169
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIP PARTIALLY TORN BY ROW 1ABC. GROUNDED - YES. REPLACED PHOTOLUMINESCENT LIGHT STRIP BY ROW 1ABC, REF AMM 33-51-15-960-801.
